Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Cold, cough and fever, loss of weight. Taken telekast. Serious?

hi, my child is 1 1/5 yrs she gets cold , cough and fever once in month and it will last to 8 to 10 days after treated with antioboitic, is these normal in growing child or its serious condition? What could be the reason for presisting sickness and how to prevent it. My doctor said that she is allergic and is treating with Telekast-L kid 1 every night. is that ok to continue. She loos weigth in that time and for her age she is under weight . advice for weight grow
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Critical Care 's  Response
Welcome to healthcaremagic.

Cold-cough are very common in first 5-6 years of life, especially during winter months. However, the frequency you are mentioning - once a month and fever lasting for 8-10 days is unusual.

Telekast-L kid contains 2 different types of anti-allergic medications - Montelukast and LevoCetirizine. You have not mentioned how long have you been giving Telekast-L tablet.

I feel she has lost weight due to frequency of fever, cough and cold she has been getting. Once, it gets in control - she should gain weight.

Has she ever had any blood tests/xrays done? Does she get frequent skin infection or loose stools?

She should be given all healthy, home-made food you are having in your family at this age group. You can try balanced meals like cerelac formulas, egg if you eat egg in your household, milk etc.

Please discuss with your doctor (Paediatrician) if your daughter needs any laboratory testing for frequent infections and poor weight gain.

All the best

Dr Tejas Shah

Answered: Sun, 10 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor